# SDR ASAA2018010923126

- Difficulty date: January 9, 2018
- Submitted: January 11, 2018
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 30,316 hours, 9,089 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Location: Vtk
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENROUTE,  RECEIVED A VTK MOMENTARLY ON THE COPILOTS DISPLAY.  SELECTED AUTOPILOT A AND THE MESSAGE WENT AWAY,  CANNOT ENGAGE VNAV UNTIL RAN PROCEDURE IN FLIGHT HANDBOOK (SOFTWARE EXCEPTION HANDLING LOGIC) SEEMS TO WORK OK NOW.  ACFT GROUNDED. PERFORMED FMC OPERATIONAL TEST IAW AMM 34-61-00,  SYSTEM OPS CHECKED GOOD,  NO HISTORY FOR THE LAST 30 DAYS.  NO DEFECTS NOTED.
